MathSciNet Relay Station
MathSciNet bibliographic data
MR1308457 65N55 (65M55 73V20)
Le Tallec, Patrick; Sassi, Taoufik Domain decomposition with nonmatching grids: augmented Lagrangian approach. Math. Comp. 64 (1995), no. 212, 1367–1396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement